MAUDE Adverse Event Report: RESPIRONICS CALIFORNIA, INC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE

RESPIRONICS CALIFORNIA, INC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Model Number V60
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: (b)(6) 2020.Date of report: 01may2020.
 
Event or Problem Description
The customer reported the unit stopped delivering patient breaths.The device did have patient involvement at the time the issue was discovered, however, there was no patient or user harm reported.The field service engineer (fse) could not duplicate customer's complaint.Performed diagnostic report (drpt) download.No continuous built-in test (cbit), power on self-test (post) or error codes were found.Found that unit would intermittently switch between running on internal battery and alternating current (a/c)power restored.The fse recommended to customer that the power management printed circuit board assembly (pcba) should be replaced.Customer declined manufacture support and will order part and repair in house.
 
Additional Manufacturer Narrative
G4: 12oct2020.B4: 13oct2020.The customer confirmed the unit has been repaired but did not clarify repair details.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative
G4: 24apr2020.B4: 14may2020.The customer ordered the power management board for the unit, pending repair.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative
G4: 28may2020.B4: 29may2020.The customer indicated there was leak test problem as well.The field service engineer (fse) recommended the power management board for the power problem and a patient outlet port for the leak problem.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative
G4:24nov2020.B4:25nov2020.The power management (pm) board was replaced to resolve the reported issue.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
V60 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Manufacturer (Section D)
RESPIRONICS CALIFORNIA, INC
2271 cosmos court
carlsbad CA 92011
MDR Report Key10019171
Report Number2031642-2020-01613
Device Sequence Number3387249
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public(01)00884838025738
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K082660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberV60
Device Catalogue NumberU1053617
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/14/2020
Supplement Date Received by Manufacturer04/14/2020
04/14/2020
04/14/2020
04/14/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date05/14/2020
06/01/2020
10/13/2020
11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN PATIENT CIRCUIT, MASK, AND HUMIDIFIER